# SDR UALA2013031801627

- Difficulty date: March 15, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,690 hours, 14,018 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: EM91805
- Part serial: 58
- Condition: Failed
- Location: Center Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER LATERAL CONTROL SHUTOFF VALVE LEAKING AT VALVE HOUSING.  REPLACED CTR SHUTOFF VALVE IAW AMM.    SERVICED CENTER HYDRAULIC SYS TO FULL.  ACCOMPLISHED VALVE OPS AND LEAK CHECKS.  CHECKED GOOD.
